# SDR 9714079909

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THREE CEILING EMERGENCY LIGHTS AFT OF OVERWING EXITS INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATION CHECKS GOOD.
